RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 1, Pages 60–69 (Mi mz4895)  

Characterization of subspaces of certain sequence spaces

V. P. Kondakov, S. D. Umalatov


Full text: PDF file (808 kB)

English version:
Mathematical Notes, 1986, 39:1, 34–39

Bibliographic databases:

UDC: 513.881
Received: 14.12.1983

Citation: V. P. Kondakov, S. D. Umalatov, “Characterization of subspaces of certain sequence spaces”, Mat. Zametki, 39:1 (1986), 60–69; Math. Notes, 39:1 (1986), 34–39

Citation in format AMSBIB
\Bibitem{KonUma86}
\by V.~P.~Kondakov, S.~D.~Umalatov
\paper Characterization of subspaces of certain sequence spaces
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 1
\pages 60--69
\mathnet{http://mi.mathnet.ru/mz4895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=830843}
\zmath{https://zbmath.org/?q=an:0623.46005|0613.46009}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 1
\pages 34--39
\crossref{https://doi.org/10.1007/BF01647629}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900006}


Linking options:
  • http://mi.mathnet.ru/eng/mz4895
  • http://mi.mathnet.ru/eng/mz/v39/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019